# SDR DL73K021082

- Difficulty date: September 12, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 53,227 hours, 40,170 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Diaphragm
- Part number: 16007045
- Condition: Missing
- Location: Fwd Lav Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, S, E
- Precautionary procedure: A

## Discrepancy

IRR/ NR 2 ENG HIGH VIBES AT FL 350.  FLT DIVERTED TO RDU.  VISUAL INSP FOUND EXTENSIVE FAN DAMAGE AND BLUE ICE COMING FROM FWD LAV SVC PANEL AND BLUE STAINS AT NR 2 ENG INLET.  NR 2 ENG REPLACED RDU PER TRANS 3T214AD.  FOUND FWD LAV TANK FILL VALVE LINE CHECK VALVE MISSING ITS DIAPHRAGM.  REPLACED SAME.  PRESSURIZED AIRCRAFT AND LEAK CHECKED.  NO LEAKS FOUND.
